# SDR SWAA2023071066310

- Difficulty date: June 2, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link Pin
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMIT HANGER LINK ASSEMBLY ON RT MAIN LANDING GEAR 2023-365431<[01] REPLACED NEW HANGER LINK ASSEMBLY AND NEW PIN ON RT MAIN LANDING GEAR P/N:115A1500-14; S/N: BN 160003 AND NEW PIN (4) P/N:115A1610-601; S/N: STR33405 THE INSTALL IS DOCUMENTED ON TTG8Q0036KY AND REMOVED AND RE-INSTALLED LANDING GEAR SUPPORT BEAM IAW B737-700 AMM 57-15-00-000-801 AND AMM 57-15-00-400-801;[02] STEP 1 WAS CORRECTED  REPLACED NEW HANGER LINK ASSEMBLY AND NEW PIN ON RT MAIN LANDING GEAR P/N:115A1500-14; S/N: BN 160003 AND NEW PIN (4) P/N:115A1610-601; S/N: STR33405 THE INSTALL IS DOCUMENTED ON TTG8Q0036KYR AND REMOVED AND RE-INSTALLED LANDING GEAR SUPPORT BEAM IAW B737-700 AMM 57-15-00-000-801 AND AMM 57-15-00-400-801. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED NEW HANGER LINK ASSEMBLY AND NEW PIN ON RT MAIN LANDING GEAR P/N:115A1500-14; S/N: BN 160003 AND NEW PIN (4) P/N:115A1610-601; S/N: STR33405 THE INSTALL IS DOCUMENTED ON TTG8Q0036KYR AND REMOVED AND RE-INSTALLED LANDING GEAR SUPPORT BEAM IAW B737-700 AMM 57-15-00-000-801 AND AMM 57-15-00-400-801.  SEE INDIVIDUAL SIGN OFFS BELOW. RII
